# SDR HALA20250814247

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01167
- Aircraft time: 34,679 hours, 5,933 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Blanket
- Condition: Damaged
- Location: Apu Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND APU SURGE AIR DUCT THERMAL BLANKET DAMAGED.  REMOVED AND REPLACED APU SURGE AIR DUCT THERMAL BLANKET IAW A330 AMM 49-41-52-420-050-A STEP 9K.
